Duke Mathematical Journal

A mathematical logic without variables. II

J. B. Rosser

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 1, Number 3 (1935), 328-355.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077489096

Digital Object Identifier
doi:10.1215/S0012-7094-35-00123-5

Mathematical Reviews number (MathSciNet)
MR1503213

Zentralblatt MATH identifier
0012.38601

Citation

Rosser, J. B. A mathematical logic without variables. II. Duke Math. J. 1 (1935), no. 3, 328--355. doi:10.1215/S0012-7094-35-00123-5. https://projecteuclid.org/euclid.dmj/1077489096


Export citation

See also

  • See also: J. B. Rosser. A mathematical logic without variables. I. Ann. of Math. Vol. 36 (1935), pp. 127–150.